# SDR ASOA2014112411727

- Difficulty date: October 26, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,074 hours, 20,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 45 SILL CORRODED FS 285 AND APP FS 300-319.  REMOVED CORROSION ON RT FLOOR SILL STA 285-319 IAW SRM 51-21-06-001-001-A01. CORROSION OUT OF LIMITS BY VISUAL INSP EXFOLIATION THROUGH PART.  REMOVED FS 280-FS 477.40 FLOOR SILL STRUCTURE RT AND BEGAN DRILLING UP NEW FLOOR SILL REF SRM 51-42-06-001-001-A01 & 51-40-11-001-001-A01 AND DWG SH 620-32170, REV T.  INSTALLED FLOOR SILL REF DWG SH670-32170, REV T AND SRM,  SRM 53-21-45-001-001-A01.
